# SDR N6WA20140301001

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 22,532 hours, 15,294 cycles
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG OIL TEMP HIGH.  R & R NR 1 ENG FUEL & OIL HEAT EXCHANGER IAW CRJ700 79-21-09, LEAK & OPERATIONS CHECKED GOOD.
